Shape Of You (Remix) Ed Sheeran feat. Stormzy
There are concerns an extra strong batch of Heroin is circulating in the West Yorkshire area.
Police and NHS Calderdale are concerned about the safety of heroin users after the deaths of three men in East Lancashire over the weekend. The deaths are thought to be drugs-related and Lancashire Police have warned of the possibility that there is a particularly strong and dangerous batch of heroin in the area. It is highly likely that the same batch is in circulation in West Yorkshire.
Dr Sophie Egerton, Public Health Registrar seconded to West Yorkshire Police, said: "These deaths are a tragic reminder of the dangers of taking drugs. If there is a stronger batch of heroin in circulation at the moment, it could lead to accidental overdose and we would urge users to contact their local drug support services for advice at this time."
Bryan Dent, West Yorkshire Police Force Drugs Co-ordinator said, "West Yorkshire Police work closely with our partners in health and we are happy to support any action which will prevent death or harms associated with drugs or substance misuse. Drugs have a devastating effect on both individuals and communities. We support drug users getting help to assist them to stop using drugs, at the same time we are doing all we can to bring the suppliers of these harmful drugs to justice. Injecting drug users are exposed to a number of risks, some of which are life-threatening. Health agencies would urge anyone who is injecting drugs to contact local services who can provide health care, support and advice. The contact number for Calderdale Substance Misuse Service is 01422 397 300."
Should anyone have any information regarding the supply of drugs they can pass that information to the Police directly on 0845 6060606 or call the independent crime fighting charity Crimestoppers anonymously on 0800 555 111.